Mathematische Annalen

, Volume 313, Issue 2, pp 207–228 | Cite as

Classification of solutions of higher order conformally invariant equations

  • Juncheng Wei
  • Xingwang Xu
Mathematics Subject Classification (1991):58G35, 35J60, 53C21 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Juncheng Wei
    • 1
  • Xingwang Xu
    • 2
  1. 1. Department of Mathematics, Chinese University of Hong Kong, Shatin, Hong Kong (e-mail: wei@math.cuhk.edu.hk) HK
  2. 2. Department of Mathematics, National University of Singapore, Singapore 119260, Republic of Singapore (e-mail: matxuxw@leonis.nus.sg) SG

Personalised recommendations